# SDR UPS03841175

- Difficulty date: August 6, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  MAP OUT L1 UPPER FWD EXTERNAL DOUBLER FOR ENGINEERING  MAPPED OUT DOUBLER, TRIPLER SIZE AND FASTENER PATTERN AND CHECKED THICKNESS .063 AND .080.  CUT OUT CRACK IN SKIN IAW DC8 SRM 53-2-0 FIG 15TR  53-155.FABBED -17 DBLR -15 TPLR AND FILLER IAW DC8 SRM 5-1-20D AND 53 -2-0 TR53-155.  DRILLED NEW SPLICE P/N 5597646-99 TO FIT IAW DC8 SRM 5 1-1-24.  INSTALL SPLICES IAW DC8 SRM 51-1-21 & 51-3-0.
